# SDR UPS99230713

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Nicked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LANDING GEAR DOOR OUTER SECTION HAS NICK ON OUTER SKIN -30 APPROX FROM FWD END.  DAMAGED AREA CUT OUT AND REPAIR CARRIED OUT IAW SRM 52-80-02.
